# SDR CHQA20120317100

- Difficulty date: March 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533897005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TOOL MARKS WERE FOUND ON STRINGER 19R SPLICE BETWEEN FRAME 52 AND FRAME 53.  STRINGER 19R SPLICE BETWEEN FRAME 52 AND FRAME 53 WAS REPAIRED IN ACCORDANCE WITH ETD2012-145-004037 REV A.
